MAUDE Adverse Event Report: INMODE LTD. Morpheus8; GEI

INMODE LTD. Morpheus8; GEI
Model Number AG613055A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Localized Skin Lesion (4542)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted in compliance with fda regulations at 21 cfr part 803 and should not be considered to be an admission that any inmode product is defective or caused serious injury.Investigation is ongoing.Inmode will submit a supplementary report upon completion of investigation.
 
Event or Problem Description
A female patient treated with morpheus8 presenting with lesions on her cheeks that according to the patient developed 2-3 days post treatment and are accompanied with pain.On the provided photos a skin eruption resembling a herpetic rash can be seen.Secondary mycotic infection cannot be excluded.On the left cheek two circular lesions resembling erythema multiforme can be seen.Although at the time of this report the exact diagnosis is unknown, due to the medical intervention required for these hypothesized conditions, the case is reported to fda.

Brand Name
Morpheus8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key25712305
Report Number3010511300-2026-01121
Device Sequence Number14707154
Product Code GEI
UDI-Device Identifier07290019863120
UDI-Public07290019863120
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K251632
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Patient Monitoring,Notification,Other,Inspection
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613055A
Device Catalogue NumberAG613055A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date07/05/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale